# SDR HEEA071989

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,310 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 212076015001
- Part serial: 10633
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL VALVE LEAKING THROUGH WEEP HOLE. SENT TO BELL HELICOPTER TEXTRON FOR INSPECTION AND REPAIR.
